# SDR GLBA20110304F

- Difficulty date: March 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,106 hours, 43,764 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE RT OB WHEEL WELL KEEL ATTACHING HOLES FOR OB FENDER BRACKET HAS ELONGATED HOLES.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-54-004. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
